MAUDE Adverse Event Report: MAKO SURGICAL CORP. CEMENT REMOVAL TOOL; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. CEMENT REMOVAL TOOL; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 120095
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The cement tool bent intraop.Case type: pka.
 
Event or Problem Description
The cement tool bent intraop.Case type: pka.
 
Additional Manufacturer Narrative
An event regarding damage involving a mako instrument was reported.The event was not confirmed.Visual, dimensional, functional inspection, and material analysis were not performed as the item was not returned.No medical records were received for review with a clinical consultant.Review of the product history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for this lot.It was reported that the cement removal tool bent during surgery.The event could not be confirmed, nor the root cause determined because the devices were not returned for evaluation and insufficient medical information was provided.No further investigation for this event is possible at this time as no devices and/or insufficient information was received by stryker orthopaedics.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
CEMENT REMOVAL TOOL
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7797133
Report Number3005985723-2018-00499
Device Sequence Number13949589
Product Code NPJ
UDI-Device Identifier00848486018092
UDI-Public00848486018092
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120095
Device Lot Number06011109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;